JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 9, Issue 1, Article 26
Operator Norm Inequalities of Minkowski Type

    Authors: Khalid Shebrawi, Hussien Albadawi,  
    Keywords: Unitarily invariant norm, Minkowski inequality, Schatten $p-$norm, $n-$tuple of operators, triangle inequality.  
    Date Received: 23/08/2007  
    Date Accepted: 09/03/2008  
    Subject Codes:

47A30, 47B10, 47B15, 47B20.

    Editors: Fuzhen Zhang,  

Operator norm inequalities of Minkowski type are presented for unitarily invariant norm. Some of these inequalities generalize an earlier work of Hiai and Zhan.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login